sideeffects of medication
Apr 16, 2012
hi, there, i ve been on Isentress, Truvada, and Intelence, for about 3-4 yrs now. and i feel that although initially one would have the initial side effects, but how about the long term effects of using the meds..I may experience some light headedness, tiredness, cogintal symptoms...cant sleep sometimes, kinda feel weired on the meds..do they do that or and having hiv for 17 yrs does it effect the brain in any way ive notice i have no motivation and want to sleep all the time, and its not depression im just have no ummff..what wrong..would you please advise..I just dont feel myself lately should i address also these concerns with my ID doctor of course..also, im healthy and strong but i have one more concern, often times i may need to go to the doctor and i am employed full time with state govt, but im considering applying for fmla and i am concerned about the disclosure , being poz and healthy may disqualify me for fmla, is there any way around it somehow, so i can keep up with my appts and doctor visits. would you please advise me, thanks so much. luis
Response from Mr. Vergel
Related to your question about being able to take time off for doctor's visits and other health issues, this is what the government's American with Disabilities Act says:
"An employer is only required to accommodate a "known" disability of a qualified applicant or employee. Thus, it is the employee s responsibility to tell the employer that he or she needs a reasonable accommodation. If the employee does not want to disclose that he or she has HIV or AIDS, it may be sufficient for the employee to say that he or she has an illness or disability covered by the ADA, that the illness or disability causes certain problems with work, and that the employee wants a reasonable accommodation. However, an employer can require medical documentation of the employee s disability and the limitations resulting from that disability."
So,you would have to tell human resources about the fact that you have a condition that "requires special accommodations under the American with Disabilities Act" (you have to say those words)
More information on ADA: QUESTIONS AND ANSWERS: THE AMERICANS WITH DISABILITIES ACT AND PERSONS WITH HIV/AIDS
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does HIV Cause Ache In Testicles?
- Sex With A Prostitute How Long Does It Take To Test Positive For AIDS
- Ache In Testicles After Anal Sex With Condom Does It Mean I Have HIV
- Painful Urination After Oral Sex On A Woman What Are The Chances Of HIV
- Amoxicillin To Treat Vaginal Infections
- Can You Get Hepatitis C From Urine?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.